# SDR VNAA2020031931101

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 37,085 hours, 36,728 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 3008740131
- Part serial: 05593
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOT A OUTBOARD ANTISKID MESSAGE AFTER TAKEOFF. THE CREW RAN QRH CONTINUE TO DAY. EMERGENCY VEHICLES WERE ON STANDBY WHEN THEY LANDED IN DAY. 5042 WAS ABLE TAXIED TO A GATE WITHOUT INCIDENT. ANTI SKID O/B CAUTION MSG APPEARED ON TAKE OFF ROLL AND WAS INTERMITTENT ON APPROACH AND LANDING. MX FOUND BROKEN WIRE ON LOWER SEGMENT OF RH OB MLG HARNESS. REMOVED AND REPLACED LOWER SEGMENT IAW CRJ-200-VCMM-32-61-20. OPS CHECK GOOD.
